Topological methods in the theory of operator inclusions in Banach spaces. II

Authors

  • V. S. Mel'nik

Abstract

We develop topological methods for the investigation of operator inclusions in Banach spaces, prove the generalized Ky Fan inequality, and study the critical points of many-valued mappings in topological spaces.

Published

25.04.2006

Issue

Section

Research articles

How to Cite

Mel'nik, V. S. “Topological Methods in the Theory of Operator Inclusions in Banach Spaces. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 4, Apr. 2006, pp. 505–521, https://umj.imath.kiev.ua/index.php/umj/article/view/3470.